# SDR DALA2022041902722

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 57,759 hours, 27,147 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 ERA 598766-14 ISSUED FOR RH WING / MLG ANCHORAGE FITTING / CORROSION REWORK. CORRECTIVE ACTION: COMPLIED WITH INSP. CONTINUE ON MON. (2197928)
